# SDR SWAA2025072493890

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 63,693 hours, 37,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD CAPT SIDE OVER WING KNEE-LEVEL SIGN FELL OFF.  INSTALLED NEW LH SIDE OVERWING EXIT SIGN IAW AMM 33-51-01.
